# SDR REXA201805010327

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 10,208 hours, 7,032 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK FELL OUT OF THE COMPARTMENT IN CEILING, IN THE FORWARD LAVATORY.  STOWED THE OXYGEN MASK IAW AMM 35-21-09.  OK FOR SERVICE.
